DOI 10.1016/s0003-4975(03)00161-9
Regression of intracardiac heparin-induced thrombosis after aortic root surgery.
Аннотация
Heparin-induced thrombocytopenia and thrombosis syndrome (type II) is associated with thromboembolic complications and a mortality rate up to 30%. We describe a patient who developed intracardiac and aortic Dacron prosthesis heparin-induced thrombosis after aortic root conservative surgery. Successive transoesophageal echocardiographies demonstrated a progressive regression of intracardiac thrombosis with oral anticoagulation by warfarin and antiplatelet therapy combining aspirin and clopidogrel.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.